Translator Disclaimer
Fall 2021 An algebraic characterization of the affine three space
Nikhilesh Dasgupta, Neena Gupta
J. Commut. Algebra 13(3): 333-345 (Fall 2021). DOI: 10.1216/jca.2021.13.333

Abstract

We give algebraic characterizations of the affine 2-space and the affine 3-space over an algebraically closed field of characteristic zero, using a variant of the Makar-Limanov invariant.

Citation

Download Citation

Nikhilesh Dasgupta. Neena Gupta. "An algebraic characterization of the affine three space." J. Commut. Algebra 13 (3) 333 - 345, Fall 2021. https://doi.org/10.1216/jca.2021.13.333

Information

Received: 23 October 2017; Revised: 14 May 2018; Accepted: 20 May 2018; Published: Fall 2021
First available in Project Euclid: 18 January 2022

Digital Object Identifier: 10.1216/jca.2021.13.333

Subjects:
Primary: 00A05 , 14R10
Secondary: 13A50 , 13F20 , 13N15 , 14R20

Keywords: Locally nilpotent derivation , Makar-Limanov invariant , polynomial rings

Rights: Copyright © 2021 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.13 • No. 3 • Fall 2021
Back to Top